Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sudden change in voice, no throat irritation, done thyroid test. Further course of action?

Respected Doctor, My age is 44yrs and in past 45 days suddenly there is a change in my voice. I am not having any en gulping problem. there is no irritation in throat , no coughing, sound sleep, no drynes of throat, no increase / decrease in weight, no weakness experienced, After getting treated by family physician and ENT my Thyroid was tested and it was found to be T3 Total 0.74 ng/mL T4 total 6.30 ug /dL TSH 6.95 uIU/mL Please suggest me further course of action. Regards Chitrasen Nigam
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  1507
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,Chitrasen Nigam,
Thanks for query,
There is some abnormal T3 and TSH level so if some thing wrong in thyroid gland giving some swelling in the neck giving rise to voice problem.
Another possibility of having some edema or swelling or node on the vocal cord which again cause the same problem.
Consult ENT specialist and get examined.
Ok and bye.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor